Discussions that mention nifedipine

Bowel Disorders board


Hi PharmBrah,
Sorry to hear of your pain. I didn't have what you had but I did have fissure and unhealed wounds following hemmie surgery. It's now been 4 months and I finally see some light at the end of this road.

Hopefully, you are not experiencing muscle spasms. If you are you should check into some ointment to relieve the pressure in the anal canal. There are three that I am aware of, Nitroglycerine, nifedipine, or diltiazem. They took weeks for me to take effect, though. I took nifedipine for 3 months, I think it is allowing the area to relax and heal.

I've heard that the darvocet is less constipating than other narcotics, and they don't make one dizzy and sick, at least they didn't for me. Also 3-4 ibuprofens seem to help but are hard on the stomach, take with food.

Have you tried sitting on a heating pad? If you sit at your job this may help??

Glad to hear you have your diet and fiber under control. I've been told the stool should be toothpaste consistency until things have healed somewhat. Not sure if the Dr's tell you that soft though.
Hope you are feeling better.
Good luck.